# SDR AALA201912029010

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 27,464 hours, 4,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 321491
- Part serial: 003571
- Condition: No Test
- Location: Zone 800
- Part time: 21,566 hours, 3,461 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: J/C 33C21052004 FAILED. TEST P/BSW'S ON (AUTONOMOUS STANDBY POWER SUPPLY UNIT) ASPSU DO NOT FUNCTION. REPLACED ASPSU AND BATTERIES PER AMM 52-71-36-401. BITE TEST OK.
